# SDR AALA202011099020

- Difficulty date: October 31, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 20,088 hours, 5,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON LOWER SILL BETWEEN FR 67 AND FR 68 AT STR 23L IN AFT GALLEY AREA, MEASURING L=1.005 INCH W=0.914 INCH D=0.040 INCH.  PERFORMED PERMANENT REPAIR ON LOWER SILL, IAW A321 SRM 53-41-14-300-001 FIGURE 001, REPAIR PRINCIPLE 5.
